# SDR ASAA1158789

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 12,161 hours, 3,610 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE "ELEC" LIGHT ON OVERHEAD PANEL ILLUMINATED.  ELEC PANEL SHOWED "AUX CHARGER BATT FAULT" INSP AUX BAT CHARGER CONNECTIONS FOUND NO DISCREPANCIES.  RESET THE SYSTEM PERFORMED AMM TASK 24 31 31 710 801 AUX BAT CHARGER OPS TEST.  GRN VERIFICATION NORMAL.
